Hi, welcome to the forum, Nonsteroidal antiinflammatory drugs (NSAIDs), including aspirin, diclofenac and ibuprofen, are associated with an allergic adverse effects, ranging from mild rash to life-threatening allergic reactions. In such cases it becomes difficult to select appropriate pain killer. The next we usually recommend is paracetamol (she is also allergic to this drug). The reason for such allergy is cross reactivity which is seen in this class of drugs.
The group of painkillers which do not cross react with above mentioned painkillers are selective COX inhibitors like Rofecoxib, Valdecoxib or etoricoxib. Etoricoxib is quite safe can be given in her case, but against prescription. But I would suggest you to consult physician and discuss about appropriate painkillers. Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.